# SDR 96ZZZM86

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1017
- System (JASC): 2560 · Emergency Equipment
- Part: Clip
- Part number: 2552032
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - L-1 GIRT BAR CLIP BROKEN.  REPLACED L-1 SLIDE PER M/M 25-61-01, OPS CHECKS NORMAL.  (M)
